# SDR NSVA2008030

- Difficulty date: May 20, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 340B350
- Engine: Ge CT79B
- Engine time: 30,601 hours, 31,068 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Seal
- Condition: Leaking
- Location: Tailpipe Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR RT TAILPIPE HOT ON CLIMB-OUT FROM LGA.  EMERGENCY DECLARED, LIGHT WENT OUT ON IT'S OWN SHORTLY AFTER.  WEATHER ON THE GROUND WAS HEAVY RAIN PRIOR TO DEPARTURE.  CW WORKCARD FOR TAILPIPE SENSOR SEALING.  ONCE DONE, OPS CHECKED GOOD.
